I don't know if it has anything to do taking Victoza, but it started the same time I started using it.
I am sure it is due to Victoza. I have never had any problem with damaged hair but as soon as I started on Victoza, my hair immediately lost its shine and also went frizzy and damaged. I have no doubt this is due to Victoza. I spoke to my hairdresser and she suggested I try Argan oil.
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2013 • 1 answer
Has anyone who is taking Victoza experienced a lump on either side of the inside of the throat area?
Posted 18 May 2013 • 2 answers
Why is my hair drying out, losing color and turning frizzy on the top and also hair receding fast a?
Posted 22 Oct 2013 • 2 answers
Posted 26 Jan 2016 • 3 answers
Posted 2 Aug 2017 • 0 answers